Moderatore della giornata: Maita Sartori

8.30 

9.00 

Introduzione a cura di Federica Caminiti e Kathy Herschderfer Applicabilità in Italia dell’”International Childbirth Initiative” alla luce del documento ministeriale sul Basso Rischio Ostetrico (BRO). 

9.30

  • Routinely provide the MotherBaby-Family maternity care model integrating the midwifery scope of practice and philosophy that can be practiced by all maternity care professionals in all settings and at all levels of care provision. 

  • Have a supportive human resource policy in place for recruitment and retention of dedicated staff, and ensure that staff are safe, secure, respected and enabled to provide good quality, collaborative, personalized care to women and newborns in a positive working environment. 

Passo 3-10 -   Il ruolo dell'organizzazione e del coordinamento nella realizzazione di percorsi assistenziali innovativi e qualificanti. Michele Grandolfo 30 MIN 

10.00 

 Lezione magistrale Passo 12 Microbioma PNEI e allattamento

- Il “sistema mamma” Anna Giulia Bottaccioli 60 MIN 

  • Achieve the 10 Steps of the revised Baby-Friendly Hospital Initiative (2018)-Protecting, promoting and supporting breastfeeding in facilities providing maternity services 

  • Offer non-pharmacological comfort and pain relief measures during labour as safe first options. If pharmacological pain relief options are available and requested, explain their benefits and risks. 

11.00 

 Passo 5 Analgesia, ipoalgesia e arte ostetrica. Eleonora Zuccarini 30 MIN 

11.30 

Coffee break

11.45  

Passo 8 "Midwives saves lives": Le ostetriche nei contesti assistenziali di emergenza e post emergenza.

Kathy Herschderfer 30 MIN 

  • Implement measures that enhance wellness and prevent illness for the MotherBaby-Family, including good nutrition, clean water, sanitation, hygiene, family planning, disease and complications prevention and pre-and-post natal education. 

12.15

 Passo 7 Quando l'evidenza scientifica incontra la tradizione. Niccolò Giovannini 30 MIN 

  • Avoid potentially harmful procedures and practices that have insufficient evidence of benefit outweighing risk for routine or frequent use in normal pregnancy, labour, birth, and the post-partum and neonatal period. 

12.45

 Passo 6 L'esogestazione dei cuccioli umani. Alessandra Bortolotti 30 MIN 

  • Provide evidence-based practices beneficial for the MotherBaby-Family throughout the entire childbearing continuum. 

13.15

Pausa pranzo

14.15

 Passo 4 La presenza empatica e il suo ruolo nella sicurezza della nascita. Ivana Arena 45 MIN 

  • Acknowledge the mother’s right to continuous support during labour and birth and inform her of its benefits, and ensure that she receives such support from providers and companions of her choice. 

14.45  

Passo 1 Femminilità, femminismo, patriarcato e nascita. Rosanna Sestito 

  • Treat every woman and newborn with compassion, respect and dignity, without physical, verbal or emotional abuse, providing culturally safe and culturally sensitive care that respects the individual’s customs, values, and rights to self–expression, informed choice and privacy. 

15.15   

Passo 2 Gli effetti delle politiche sanitarie sulla salute materno-infantile. Elena Carnevali 30 MIN 

  • Respect every woman’s right to access and receive non-discriminatory and free or at least affordable care throughout the continuum of childbearing, with the understanding that under no circumstances can a woman or baby be refused care or detained after birth for lack of payment. 

15.45 

Passo 11 Madri, cittadine e attiviste. Chiara Colombo 30 MIN 

  • Provide a continuum of collaborative care with all relevant health care providers, institutions, and organizations with established plans and logistics for communication, consultation and referral between all levels of care. 

16.15 

Passo 9 Nuovi (o antichi?) paradigmi nel supporto al neonato critico Massimo Alosi 45 MIN 

16.45

Il bambino è contento di nascere? Tavola rotonda con tutti i relatori. Modera Fiorenzo Ferrari con la modalità del dialogo filosofico. 

18.00 

Chiusura dei lavori

Registrazione dei partecipanti

Saluti delle autorità 

  • Provide appropriate obstetric, neonatal, and emergency treatment when needed. Ensure that staff are trained in recognizing (potentially) dangerous conditions and complications and in providing effective treatment or stabilization, and have established links for consultation and a safe and effective referral system. 

17.30

Test ECM (in base al contenuto della lezione magistrale, sarà possibile valutare eventuali crediti anche a posteriori per le IBCLC). 

Per partecipare all’evento scarica il modulo di iscrizione.

Poi inviatelo all'indirizzo:

fabiola@htcongressi.it 

To take part in the event download the registration form. Then send it to:

fabiola@htcongressi.it 

clicca qui per scaricare la brochure della giornata

per info:

tel. 346 3208820